# SDR 2002F01078

- Difficulty date: November 26, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N554TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32588
- Aircraft time: 3,558 hours, 1,304 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Part number: 4077880908
- Part serial: 02711881
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  RIGHT FMC CDU LIGHT INOPERATIVE. MAINTENANCE INSTALLED SERVICABLE RIGHT FMS CDU IAW MM, OPERATIONAL CHECKS GOOD.
